A 25-year-old female asked:
i got my mirena (levonorgestrel) removed on 4 august after having it in for 4 years. on september 17th i started spotting/bleeding consistently. what's happening?
1 doctor answer
Dr. Richard Roberts answered
46 years experience Pediatrics
To be expected: The hormone in the Mirena (levonorgestrel) suppresses shedding of the endometrium--and after a year, many women cease having their menses altogether. You may expect to be quite irregular for many months, but eventually you will return to your natural menstrual pattern prior to the Mirena (levonorgestrel). You may consult with an Ob/Gyn if you need some hormonal help to reestablish regular periods.
Answered on Oct 9, 2015
People also searched for:
Hi I have been on desogen for a few years now and recently I just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing I took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month